# SDR REXA98013

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- System (JASC): 7603 · Power Lever
- Part: Condition Lever
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOTTOMING GOVERNOR IS ENGAGED BELOW MINIMUM GATE ON RIGHT HAND ENGINE.  RIGGED RIGHT HAND CONDITION LEVER IAW AMM 76-10-00.  GROUND RUNS CHECKED GOOD.  (X)
